# SDR UALA2010052101718

- Difficulty date: May 21, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 48,875 hours, 17,838 cycles
- Engine: Iae V2527A5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Cover
- Condition: Wrong Part
- Location: L2 Door Slide
- Component: Slide
- Component part number: D31517113
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 2 LT MED SLIDE ASSY HAS INCORRECT SLIDE COVER INSTALLED.  INSTALLED CORRECT SLIDE COVER.
